# SDR CALA2014030790540

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING REFUEL HOLE LANDING HAS MINOR CORROSION ON COMPLETE LANDING, 8.32 TOTAL SQ INCHES.  CORROSION WAS REMOVED IAW SRM 51-74-00 & FLAP PEENED PRECAUTIONARY IAW SR M51-29-11.  WITHIN SRM 57-21-11 PAGE 244 PARA 5FD LIMIT OF .020, MAX MATERIAL LOSS WAS .015 AT FWD EDGE OF LANDING.  NDT IAW NTM51 -80-00-PB1 REVEALED NO RELEVANT INDICATIONS,  MEETS AERODYNAMIC FLUSHNESS LIMIT OF AMM28-11-43.
